×

zbMATH — the first resource for mathematics

Existence theorems for Lagrange control problems with unbounded time domain. (English) Zbl 0305.49002

MSC:
49J15 Existence theories for optimal control problems involving ordinary differential equations
91B99 Mathematical economics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cesari, L.,Existence Theorems for Weak and Usual Solutions in Lagrange Problems with Unilateral Constraints, I, Transactions of the American Mathematical Society, Vol. 124, pp. 369-412, 1966. · Zbl 0145.12501 · doi:10.1090/S0002-9947-1966-0203542-1
[2] Cesari, L.,Sobolev Spaces and Multidimensional Lagrange Problems of Optimization, Annali della Scuola Normale Superiore di Pisa, Vol. 22, pp. 193-227, 1968. · Zbl 0186.48901
[3] Cesari, L., La Palm, J. R., andNishiura, T.,Remarks on Some Existence Theorems for Optimal Control, Journal of Optimization Theory and Applications, Vol. 3, pp. 296-305, 1969. · Zbl 0172.13002 · doi:10.1007/BF00931369
[4] Cesari, L.,Problems of Optimization, Lecture Notes, University of Michigan, Ann Arbor, Michigan.
[5] Cinquini, S.,Sopra l’Esistenza dell’Estremo Assoluto per gli Integrali Estesi a Intervalli Infiniti, Rendiconti della Accademia Nazionale dei Lincei, Ser. 8, Vol. 32, pp. 320-325 and 845-851, 1962. · Zbl 0106.30302
[6] Cinquini, S.,Una Nuova Estensione dei moderni Metodi del Calcolo delle Variazioni, Annali della Scuola Normale Superiore di Pisa, Ser. 2, Vol. 9, pp. 258-261, 1940.
[7] Faedo, S.,Il Calcolo delle Variazioni per gli Integrali Estesi a Intervalli Infiniti, Annali della Scuola Normale Superiore di Pisa, Vol. 7, pp. 91-132, 1953. · Zbl 0051.33201
[8] Faedo, S.,Il Calcolo delle Variazioni per gli Integrali su Intervalli Infiniti, Rendiconti di Matematica Applicata, Vol. 8, pp. 94-125, 1949. · Zbl 0041.06802
[9] Faedo, S.,Il Calcolo delle Variazioni per gli Integrali su un Intervallo Infiniti, Commentationes, Pontificia Academia Scientiarum, Vol. 8, pp. 319-421, 1944. · Zbl 0063.01310
[10] McShane, E. J., andWarfield, R. B., Jr.,On Filippov’s Implicit Function Lemma, Proceedings of the American Mathematical Society, Vol. 18, pp. 41-47, 1967. · Zbl 0145.34403
[11] Koopman, B. O.,The Theory of Search, III. The Optimum Distribution of Effort, Operations Research, Vol. 5, pp. 613-626, 1957. · doi:10.1287/opre.5.5.613
[12] Zahl, S.,An Allocation Problem with Applications to Operations Research and Statistics, Operations Research, Vol. 11, pp. 426-441, 1963. · Zbl 0141.17201 · doi:10.1287/opre.11.3.426
[13] Athens, M., andFalb, P. L.,Optimal Control, McGraw-Hill Book Company, New York, New York, 1966.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.